For 2 yrs he told me all I needed was the 2mg estradiol, since I was not having a reg period. I seemed fine until I recently started passing dry blood clots when I jog. He added the Medroxypr as 2.5mg. Now I have been heavily flowing with many clots since 3 days after begining the medroxypr. It has been about 22 days of heavy flow. Should I be concerned? I do have headaches as well. Normal extremely healthy person.
11 Aug 2009
I need more information. Why were you prescribed Estradiol. Was it for menopause? Have you had a hysterectomy (ovaries removed)? What was the reason your doctor gave you for adding the medroxyprogesterone and how are you taking them ie. every day or a few days each month? Sorry need this information to answer your question.
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Loestrin 24 Fe - I started taking Loestrin24/Fe for a month. I started spotting for a month and now?
... in the second month my flow is very heavy. What should I do ? My doctor gave me this because I have a small cyst on my ovary. Is the ...
1 answer • 12 Dec 2010
... estradiol for my symptoms. I started taking it today started w/ only a very small piece of the pill and I started to feel dizzy..Is this a ...
2 answers • 26 Apr 2011
... and it seems like I need to pee really bad but not. What is up with that... Im 58 and when I was on prempro I was fine. but doc took me off after ...
1 answer • 13 Jun 2013
Hello all! Ive been reading lots of reviews and they have been very helpful, so thanks to everyone for chronicling their experiences. I am set to ...
1 answer • 15 Dec 2013
I am 59. I started using Nifidifine Retard 20mg in 2006 for my high BP and I was quite happy with the drug maintaining 130/80. But 2 months before my ...
1 answer • 16 Apr 2014